Couldn't find what you looking for?

TRY OUR SEARCH!

I stopped taking birth control pills a few weeks ago. I started my period three or four days after stopping the pill, which sounds about right or it could have been a withdrawal flow. It is now three weeks later and I am spotting and seeming to start my period again, but a little lighter than normal. Is this normal or should I be worried about starting my period a week early?

Loading...

I've heard that after you stop taking the pill, your cycle can be a little wacky. If i were you, i would just relax :]
Reply

Loading...

hey i read your message and no you have nothing to worry about. your blood flow is light so there is nothing serious. long as your blood flow is not super heavy then just see what it does for a little while and if you still have some concerns then it would be better to see your gyn.
Reply

Loading...

Hi i stop taking pills because we deside to have a second baby, but when i get my menstrarion last sept 19 i go ro the doctor and ask for papsmear on sept 25, but now i have little bit patch so im scared it is normal if i get early menstrarion?
Reply

Loading...

Its it normal because my menstration was sept 19 but now its oct 1 but its not bleeding its only spot. Is it normal? Or maybe it can come out only just now after my papsmear? Please anyone answer me
Reply

Loading...